# SDR 99ZZZX1050

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8241K
- Make and model: Beech F33A
- Aircraft serial: CE1616
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: KFC200
- Condition: Malfunctioned
- Location: Autoflight
- Component: King, K5270A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS REPAIRED AND RETURNED TO SERVICE BY A REPAIR STATION WHICH DID NOT POSSESS REQUIRED KTS-151 TEST SET TO PERFORM REQUIRED INSPECTIONS PER MANUFACTURER'S MM INSTRUCTIONS.
